# SDR AALA20101103TUL11

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER DOOR FITTING AT STATION 1212 CORRODED.  REMOVED AND REPLACED AFT LOWER DOOR FITTING PER SRM 51-30-05.
